# SDR COM11712

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Heater
- Part number: 3035817
- Condition: Leaking
- Location: Lt Engine
- Part time: 11,248 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL TO OIL HEAT EXCHANGER IS LEAKING FUEL.  REPLACED HEAT EXCHANGER.
